# SDR AMCR200700001

- Difficulty date: March 29, 2007
- Submitted: March 30, 2007
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N706VA
- Make and model: Gulstm GIV
- Aircraft serial: 1528
- Aircraft time: 1,267 hours, 555 cycles
- Engine: Rroyce TAY6118
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: B12520
- Part serial: 7053
- Condition: Failed
- Location: Boost Pump
- Part time: 1,267 hours, 555 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE RT MAIN FUEL PUMP FAILED. MAINTENANCE FOUND THAT THE FUEL PRESSURE SWITCH ON THE RT MAIN FUEL PUMP HAD FAILED. THIS IS THE SECOND FAILURE OF A PUMP PRESSURE SWITCH WE KNOW OF WITHIN THE LAST 4 MONTHS.
